# SDR ASOA2013112509506

- Difficulty date: November 8, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,887 hours, 24,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN RT WING LOWER PLANK NR 2 HOLE.  COMPLIED WITH REO 601R-57-21-2033, REV.(P1) DATED NOV.9, 2013.  MAJOR REPAIR.
